# SDR REXA201100679

- Difficulty date: October 5, 2011
- Submitted: October 8, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 20,261 hours, 17,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/AS FLASHLIGHT RED LIGHT NOT FLASHING.  REPLACED BATTERY IAW AMM 25-60-00, OP/C GOOD OK FOR SERVICE.  VERIFIED PARTS EFFECTIVITY.
